Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 133, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 29, 2016, 12:15 PM CDT for 4 counties in Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2016, 12:15 PM CDT (17:15 UTC)
- Expired
- Apr 29, 2016, 1:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camp County, TX, Smith County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 129 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 12:20 PM CDT | HAIL 1.75 | 5 Nnw Tyler, TX | GOLF BALL SIZE HAIL REPORTED 2.5 MILES NORTH OF TYLER ALONG HWY 69 . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 5.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 451 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 14.9
The text
As transmitted.
519
WUUS54 KSHV 291715
SVRSHV
TXC063-423-459-499-291800-
/O.NEW.KSHV.SV.W.0133.160429T1715Z-160429T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CAMP COUNTY IN NORTHEASTERN TEXAS...
SOUTHEASTERN WOOD COUNTY IN NORTHEASTERN TEXAS...
UPSHUR COUNTY IN NORTHEASTERN TEXAS...
CENTRAL SMITH COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 100 PM CDT
* AT 1215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF HAWKINS...OR 10 MILES NORTH OF TYLER...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TYLER...GLADEWATER...GILMER...LINDALE...BIG SANDY...HAWKINS...ROSEWOOD...
SCROGGINS...NEW CHAPEL HILL...WINONA...MIDWAY...PRITCHETT...BETTIE...
GRICE...RED SPRINGS AND PERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3296 9518 3296 9517 3297 9518 3298 9516
3282 9477 3229 9519 3242 9546
TIME...MOT...LOC 1715Z 210DEG 42KT 3248 9526
HAIL...1.00IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 11:49 AM CDT, 26 minutes earlier.
Area forecast discussion, Apr 29, 11:49 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 AM CDT FRI APR 29 2016
.AVIATION...
STRONG SHORT WAVE TROUGH CURRENTLY CENTERED OVER N NM TO EJECT NE
INTO THE CENTRAL STATES THROUGH SATURDAY. THIS TROUGH TO PROVIDE
NUMEROUS TSTMS THROUGH SATURDAY WITH MVFR CEILINGS. IN STRONG
TSTMS...EXPECT IFR CEILINGS AND VISIBILITY THROUGH SATURDAY AS
WELL. /VIII./
&&
.PREV DISCUSSION... /ISSUED 1118 AM CDT FRI APR 29 2016/
DISCUSSION...
COMPLEX SITUATION CONTINUES TO SET UP FOR OUR REGION TODAY. BAND
OF STRONG STORMS CONTINUE TO TRAIN ALONG A WARM FRONT DRAPED
ROUGHLY ALONG THE RED RIVER OF NE TX/SE OK EWD INTO SRN AR. THESE
STORMS HAVE BEEN RESPONSIBLE FOR FLASH FLOODING AND LARGE HAIL
REPORTS OVER THE LAST SEVERAL HOURS. FURTHER S IN THE WARM
SECTOR...INSTABILITY-DRIVEN PULSE-SEVERE STORMS HAVE DEVELOPED
ACROSS E TX/N LA. INSTABILITY IS FCST TO INCREASE IN THE WARM
SECTOR TODAY...AS THE UPPER LOW INCHES EWD TODAY/TONIGHT. AS THIS
OCCURS...SFC-BASED CONVECTIVE INITIATION ALONG AND E OF THE
ADVANCING DRYLINE IS EXPECTED ALONG OR JUST E OF I-35 THIS
AFTERNOON. GIVEN THE MAXIMIZED INSTABILITY AND INCREASINGLY
FAVORABLE UPPER LEVEL DYNAMICS...STORMS SHOULD RAPIDLY INTENSIFY
AND WILL ADVANCE EWD INTO OUR REGION BY LATE THIS AFTERNOON.
DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE AS
THESE STORMS MOVE EWD. IN ADDITION...UPPER LEVEL SWLY FLOW WILL
BECOME INCREASINGLY PARALLEL TO THE SFC FRONT AS IT MERGES WITH
THE DRYLINE THIS EVENING...WHICH MAY ADD FLASH FLOODING TO OUR
LIST OF POSSIBLE THREATS. WILL EVALUATE THE NEED FOR THE FLASH
FLOOD WATCH TO BE EXTENDED FURTHER S FOR THIS POSSIBILITY WITH
THE AFTERNOON PACKAGE.
FOR THE UPDATE...HAVE ONLY MADE A FEW ADJUSTMENTS TO POPS/WX TO
COVER THE WARM-SECTOR PULSE CONVECTION. THE REMAINDER OF THE FCST
LOOKS TO BE REASONABLY ON TRACK...AND NO OTHER CHANGES ARE
EXPECTED ATTM. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 67 82 64 86 / 90 70 50 10
MLU 68 84 66 84 / 90 70 70 30
DEQ 64 82 56 82 / 90 40 20 10
TXK 66 82 60 84 / 90 50 30 10
ELD 67 80 63 85 / 90 70 50 10
TYR 67 84 61 85 / 90 50 20 10
GGG 67 82 62 85 / 90 50 30 10
LFK 68 82 66 86 / 90 70 50 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ARZ050-051-
059>061-070.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ001-002-
010-011-017-018.
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ096-097.
&&
08Hazardous weather outlook, Apr 29, 11:52 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT FRI APR 29 2016 ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138- 149>153-165>167-301700- LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES- WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. 12
In the hours before
Special weather statement, Apr 29, 11:40 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1140 AM CDT FRI APR 29 2016
LAZ005-013-014-291745-
OUACHITA LA-LINCOLN LA-JACKSON LA-
1140 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON...
SOUTHEASTERN LINCOLN AND OUACHITA PARISHES UNTIL 1245 PM CDT...
AT 1140 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF RUSTON...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONROE...RUSTON...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...SWARTZ...RICHWOOD...CHOUDRANT...CHATHAM...EROS...
PINE GROVE...MINERAL SPRINGS...LUNA...GUTHRIE...FONDALE...EUREKA...
CADERVILLE...DREW AND FAIRBANKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3249 9194 3245 9194 3240 9200 3235 9201
3227 9258 3251 9264 3259 9237 3258 9227
3259 9223 3261 9222 3264 9217 3270 9197
3266 9194 3267 9192 3266 9191 3260 9193
3251 9190
TIME...MOT...LOC 1640Z 256DEG 37KT 3240 9251
19Special weather statement, Apr 29, 11:47 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 AM CDT FRI APR 29 2016
TXZ126-137-138-291730-
GREGG TX-MARION TX-HARRISON TX-
1147 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARRISON...CENTRAL MARION
AND SOUTHEASTERN GREGG COUNTIES UNTIL 1230 PM CDT...
AT 1146 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HALLSVILLE...OR 11 MILES WEST OF MARSHALL...MOVING NORTHEAST AT
45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LONGVIEW...MARSHALL...HALLSVILLE...JEFFERSON...WOODLAWN...KARNACK...LODI...
HARLETON...LAKEPORT...EASTON...SCOTTSVILLE...UNCERTAIN AND NESBITT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3288 9428 3288 9426 3266 9404 3239 9451
3240 9453 3240 9454 3241 9456 3239 9458
3237 9459 3236 9460 3237 9464 3237 9467
3252 9481
TIME...MOT...LOC 1646Z 232DEG 38KT 3256 9455
19Special weather statement, Apr 29, 11:49 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 AM CDT FRI APR 29 2016
LAZ011-012-291730-
RED RIVER LA-BIENVILLE LA-
1149 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BIENVILLE AND
NORTHEASTERN RED RIVER PARISHES UNTIL 1230 PM CDT...
AT 1149 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF COUSHATTA...OR 26 MILES EAST OF MANSFIELD...MOVING
NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARTIN...HALL SUMMIT...LUCKY...ASHLAND...CASTOR...BIENVILLE...JAMESTOWN...
BRYCELAND...MOUNT LEBANON...SAILES...BRICE...WOMACK AND LIBERTY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3215 9311 3215 9318 3211 9316 3204 9328
3218 9342 3257 9297 3248 9288 3246 9288
3246 9286 3237 9277 3235 9278
TIME...MOT...LOC 1649Z 229DEG 29KT 3217 9329
19Special weather statement, Apr 29, 12:09 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1209 PM CDT FRI APR 29 2016
LAZ012>014-021-291800-
OUACHITA LA-BIENVILLE LA-CALDWELL LA-JACKSON LA-
1209 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...EAST CENTRAL
BIENVILLE...NORTHWESTERN CALDWELL AND SOUTHWESTERN OUACHITA PARISHES
UNTIL 100 PM CDT...
AT 1208 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER JONESBORO...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLAIBORNE...WEST MONROE...JONESBORO...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...CHATHAM...HODGE...NORTH HODGE...EAST HODGE...
QUITMAN...EROS...MINERAL SPRINGS...LUNA...FONDALE...BOSCO...CADERVILLE...
DREW...CALHOUN...FOLKSVILLE AND CHENIERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3215 9275 3236 9284 3250 9248 3249 9242
3252 9241 3260 9221 3229 9205
TIME...MOT...LOC 1708Z 244DEG 41KT 3223 9271
19Special weather statement, Apr 29, 12:10 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 PM CDT FRI APR 29 2016
TXZ124-125-136-291800-
WOOD TX-UPSHUR TX-SMITH TX-
1210 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOOD...WESTERN UPSHUR AND
CENTRAL SMITH COUNTIES UNTIL 100 PM CDT...
AT 1210 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TYLER...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TYLER...GILMER...LINDALE...BIG SANDY...HAWKINS...ROSEWOOD...WINONA...
PRITCHETT...BETTIE...GRICE...RED SPRINGS AND PERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3295 9525 3291 9515 3290 9515 3290 9514
3279 9485 3228 9524 3238 9548
TIME...MOT...LOC 1710Z 202DEG 36KT 3241 9533
19Special weather statement, Apr 29, 12:13 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1213 PM CDT FRI APR 29 2016
LAZ001>003-291800-
BOSSIER LA-WEBSTER LA-CADDO LA-
1213 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO...CENTRAL
BOSSIER AND WEBSTER PARISHES UNTIL 100 PM CDT...
AT 1213 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SHREVEPORT...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MINDEN...HAUGHTON...BLANCHARD...BENTON...
SIBLEY...COTTON VALLEY...DOYLINE...DUBBERLY...DIXIE INN...SHONGALOO...
FOSTERS...EASTWOOD...EVERGREEN...FERGUSON...BELLEVUE...FILLMORE...COUCHWOOD
AND RED CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3234 9374 3234 9378 3231 9382 3256 9397
3294 9330 3274 9324 3272 9324 3272 9323
3254 9317
TIME...MOT...LOC 1713Z 238DEG 45KT 3248 9375
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:56 PM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 8 days |
| Apr 29, 1:03 AM CDT | Special Weather Statement | SHV | Bowie, Franklin, Morris, Titus | 42 min |
| Apr 29, 1:23 AM CDT | Special Weather Statement | SHV | Bowie | 52 min |
| Apr 29, 1:36 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 54 min |
| Apr 29, 2:28 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 62 min |
| Apr 29, 3:35 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 13 hr |
| Apr 29, 5:57 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 63 min |
| Apr 29, 10:02 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 19 days |
| Apr 29, 10:02 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 19 days |
| Apr 29, 10:29 AM CDT | Special Weather Statement | SHV | Rusk | 46 min |
| Apr 29, 11:22 AM CDT | Special Weather Statement | SHV | Harrison | 38 min |
| Apr 29, 11:47 AM CDT | Special Weather Statement | SHV | Harrison, Marion | 43 min |
| Apr 29, 12:10 PM CDT | Special Weather Statement | SHV | Smith, Upshur | 50 min |
| Apr 29, 12:18 PM CDT | Special Weather Statement | SHV | Marion | 42 min |
| Apr 29, 12:22 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Smith, Upshur, Wood | 38 min |
| Apr 29, 12:26 PM CDT | Special Weather Statement | SHV | Harrison, Panola | 49 min |
| Apr 29, 12:27 PM CDT | Special Weather Statement | SHV | Gregg | 48 min |
| Apr 29, 12:29 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Morris, Upshur | 29 min |
| Apr 29, 1:00 PM CDT | Special Weather Statement | SHV | Camp, Upshur, Wood | 45 min |
| Apr 29, 1:37 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Titus, Upshur, Wood | 38 min |
| Apr 29, 1:42 PM CDT | Areal Flood Advisory | SHV | Camp, Franklin, Smith, Titus, Upshur, Wood | 3 hr |
| Apr 29, 2:07 PM CDT | Special Weather Statement | SHV | Red River | 53 min |
| Apr 29, 2:18 PM CDT | Special Weather Statement | SHV | Camp, Morris, Titus, Wood | 42 min |
| Apr 29, 2:37 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 9 days |
| Apr 29, 2:46 PM CDT | Special Weather Statement | SHV | Camp, Wood | 29 min |
| Apr 29, 2:47 PM CDT | Flash Flood Warning | SHV | Camp, Franklin, Morris, Smith, Titus, Upshur and 1 more | 5 hr |
| Apr 29, 5:13 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 62 min |
| Apr 29, 5:23 PM CDT | Tornado Warning | SHV | Bowie | 37 min |
| Apr 29, 5:33 PM CDT | Special Weather Statement | SHV | Bowie | 42 min |
| Apr 29, 5:34 PM CDT | Tornado Warning | SHV | Smith | 29 min |
| Apr 29, 5:55 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 33 min |
| Apr 29, 6:06 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 29 min |
| Apr 29, 6:25 PM CDT | Tornado Warning | SHV | Camp, Upshur, Wood | 35 min |
| Apr 29, 6:29 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 45 min |
| Apr 29, 6:42 PM CDT | Tornado Warning | SHV | Camp, Upshur, Wood | 9 min |
| Apr 29, 6:50 PM CDT | Special Weather Statement | SHV | Smith | 40 min |
| Apr 29, 6:56 PM CDT | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 10 hr |
| Apr 29, 6:56 PM CDT | Tornado Warning | SHV | Camp, Morris, Titus, Upshur | 20 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.